Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 22, 2014, 08:48:10 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 643126
  • Total Topics: 48935
  • Online Today: 228
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Pitter Patter  (Read 1280 times)

0 Members and 1 Guest are viewing this topic.

Offline buginme2

  • Member
  • Posts: 3,127
Pitter Patter
« on: August 25, 2013, 10:20:23 PM »
Ok, I'm gonna bring this up at my next doctors appointment however that isn't until January and not sure if I should make an appointment.

Recently, I have been sleeping very well.  Soundly. Like a baby.  However, frequently I am waking up in the middle of the night (usually about 2am) with my heart pounding. It's pounding so hard I can feel it and its as if I am about to stroke out.  I'm not having a nightmare or any bad or scary dreams.  Just waking up out of the blue feeling like my heart is racing. 

I usually get up have a glass of juice and go back to bed and all is ok. 

So question really is, is this common? Should I make an appointment before my regular in January? Am I nuts

Offline Habersham

  • Member
  • Posts: 317
Re: Pitter Patter
« Reply #1 on: August 25, 2013, 10:31:11 PM »
Have you been taking any new meds over the counter or otherwise?  I know that Sudafed raises my blood pressure and sometimes does that.

Cocaine can have the same effect!

Have you been worried about a stressful situation?
All kidding aside if you can't pinpoint any reason I might move the appointment up just to be sure.
Because I Can

Offline skeebo1969

  • Member
  • Posts: 5,705
Re: Pitter Patter
« Reply #2 on: August 25, 2013, 10:39:38 PM »


   When I smoked weed my heart did the same thing.  I haven't noticed it since I stopped.  Don't you partake in the wizzy?  (my wife calls it that)
I despise the song Love is in the Air, you should too.

Online WillyWump

  • Member
  • Posts: 7,196
  • Fall is in the air!
Re: Pitter Patter
« Reply #3 on: August 25, 2013, 10:50:09 PM »
Bug this doesnt sound good at all. I would get to your doctor post haste. For realz
POZ since '08

Last Labs-
6/3/14 CD4- 736, UD 34%
6/25/13 CD4- 1036, UD,
2/4/13, CD4 - 489, UD, 28%

Current Meds: Prezista/Epzicom/ Norvir
.

Online pittman

  • Member
  • Posts: 226
Re: Pitter Patter
« Reply #4 on: August 25, 2013, 11:23:27 PM »
Could be any number of things, some serious, some not so much.

In my case the heart specialist determined it was a benign arrhythmia, and nothing to worry about unless the symptoms changed.  But best to get it checked out to make sure it isn't something with your meds or some other treatable situation that you can deal with in case it is more critical.

Offline buginme2

  • Member
  • Posts: 3,127
Re: Pitter Patter
« Reply #5 on: August 25, 2013, 11:30:30 PM »

   When I smoked weed my heart did the same thing.  I haven't noticed it since I stopped.  Don't you partake in the wizzy?  (my wife calls it that)

Ya I do partake.  However, I haven't in awhile (about a week) and it happened again last night pretty substantially.  I actually thought we were having an earthquake at first.

I kind of thought it was anxiety of some sort.  Not that I'm anxious about anything (maybe that's due to the wizzy).

Ok, ill call this week to make an appointment.  Thanks all

Offline tednlou2

  • Member
  • Posts: 4,981
Re: Pitter Patter
« Reply #6 on: August 25, 2013, 11:52:01 PM »
It reminds me of what I use to experience so often, and sometimes now.  I would wake up with my heart pounding.  Well, it actually felt like it had stopped and then I was awakened in a panic, which would cause my heart to race.  I would grab the phone, thinking I was having a heart attack, or something.  For me, I have to assume it was anxiety.  Anxiety can mess with your body, even if you don't think you are having much, if any, anxiety.  It can flood your body with adrenaline, when it doesn't call for it, or when you're in a deep sleep.  I remember the doc discussing adrenal gland problems, which have a connection to the kidneys.  I never got it down, whether kidney issues could affect the glands.  But, we were sure it was anxiety. 

Of course, it is good to rule out any other issues.  And, I'm sure I'm not telling you anything about anxiety, that you don't already know. 

Offline skeebo1969

  • Member
  • Posts: 5,705
Re: Pitter Patter
« Reply #7 on: August 26, 2013, 12:03:56 AM »
Ya I do partake.  However, I haven't in awhile (about a week) and it happened again last night pretty substantially.  I actually thought we were having an earthquake at first.

I kind of thought it was anxiety of some sort.  Not that I'm anxious about anything (maybe that's due to the wizzy).

Ok, ill call this week to make an appointment.  Thanks all

It could be anxiety.

Btw, I hope I didn't embarrass you by bringing weed into the conversation.  It wasn't my intention.  I've been a smoker since I was about seven when the older sister thought it was cool to get the little brother high.  Became a full time smoker by 14 and my life pretty much shows it. lol

This Friday I will be fully enjoying a planned relapse.

I despise the song Love is in the Air, you should too.

Offline buginme2

  • Member
  • Posts: 3,127
Re: Pitter Patter
« Reply #8 on: August 26, 2013, 12:29:30 AM »

Btw, I hope I didn't embarrass you by bringing weed into the conversation.  It wasn't my intention. 

This Friday I will be fully enjoying a planned relapse.

No not at all.   I don't really drink alcohol at all, maybe a glass of wine with dinner every so often. I get really sick when I drink.  Pot is way more friendly to my composition.  I don't get sick and feel much better with it.  Since pot is now legal here is not like it's something to hide. But I appreciate the concern.  Enjoy your embidement on Friday.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.